# SDR 95ZZZX6348

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9110F
- Make and model: Hughes 369HS
- Aircraft serial: 1190210S
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bolt
- Part number: NAS130424H
- Condition: Wrong Part
- Location: T/R Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 100-HOUR INSP.  MECHANIC PERFORMING TAIL ROTOR GEARBOX MOUNT RE-TORQUE, CUT THE SAFETY WIRE AND THE BOLT PULLED OUT.  IT WAS ALSO FOUND THAT 2 OTHER BOLTS WERE ONLY IN PLACE BY 2 THREADS.  MECHANIC STATED BOLTS WERE INCORRECT, PN NAS1304-24H, AND THERE WAS A WASHER UNDER THE HEAD OF EACH OF THE 4 BOLTS.  RECORDS REVEALED THE TAIL BOOM HAD BEEN REPLACED WITH AN ALTERNATE TAIL BOOM, PN 369A3500-619.  PARTS MANUAL INDICATES MODEL TAIL BOOM, BOLT, PN NAS1304-26H (ITEM 38) WAS TO BE INSTALLED AND NO WASHERS UNDER THE HEAD OF THE BOLT.  MM ONLY MENTIONS NAS1304-24H BOLT FOR INSTALLATION AND DEPICTS A WASHER UNDER THE BOLT HEAD IN THE ILLUSTRATION.
